FEXOFENADINE HAYFEVER & ALLERGY RELIEF

Fast acting 24 hour relief of hayfever symptoms

  • one tablet a day
  • non-drowsy antihistamine Relief of: itchy skin rash/hives and hayfever allergy

Category: Sinus & Allergy

Pack size: 10, 30, 50, 70 Tablets

Article Number: 26008, 26009, 26010, 26011

Relief from the symptoms of:

  • itchy skin rash/hives (urticaria)
  • allergy-related swelling
  • hives-related swelling
  • hayfever allergy

Always read the label and follow the directions for use.

Each tablet contains: Fexofenadine hydrochloride 180mg

 

Adults & Children 12 years & over: Take 1 tablet daily, as necessary

Do not use this product:

  • In children under 12 years of age.
  • If foil is broken

Consult your doctor or pharmacist before taking if:

  • you are pregnant or likely to become pregnant
  • you are breastfeeding.
  • FREE FROM SUCROSE AND GLUTEN. DO NOT USE IF FOIL IS BROKEN. STORE BELOW 25 °C

Not applicable